Worried...

by Skye
(Idaho)

In April of this year I had a severe allergic reaction to a sulfer antibiotic which in my case lead to a rare skin condition known as Steven-Johnson's Syndrome, it is a very painful syndrome and took many months to recover from, last night I noticed clear fluid bumps on my fingers, palms and wrists, they don't itch but are extremely painful, I am currently on prednisone and keflex. I have a topical steroid ointment as well and started applying it last night to the bumps on my hands, today the bumps have turned red and still are painful and spreading... Could this be the same thing? Or should I be worried about a relapse of the syndrome? It is very rare to get it a second time however I'm not fully recovered yet. I'm worried because I am already on a oral steroid for 4 days already, and now these appear.. Please help!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Dyshidrosis.